# SDR WEA010463

- Difficulty date: March 28, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 59112802
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK, MODERATE CORROSION ON STRINGER NR 22 FORWARD LOWER LEG, BETWEEN XRS 58 AND 69.   BLENDED CORROSION, LOCATED AND DRILLED LOWER FLANGE OF STRINGER, INSTALLED STRINGER.
